# SDR UPS202922

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5714 · Wing, Center Box
- Part: Rib
- Condition: Cracked
- Location: Bs 760.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION AND CRACKS IN FORWARD TWO AND AFT UPPER HOLES AND RIB CHORD AT STATION 760.5 AND RBL 70.5.  MAINTENANCE REMOVED AND REPLACED FAIL SAFE STRAP AND T-CLIP AND REPAIRED RIB CHORD PER UPS EO B727-5710-6847A AND UPS EO B727-57-1338.
